BibTeX record: journals/dm/Paoli84

download as .bib file

@article{DBLP:journals/dm/Paoli84,
  author    = {M. Paoli},
  title     = {Powers of connected graphs and hamiltonicity},
  journal   = {Discrete Mathematics},
  year      = {1984},
  volume    = {52},
  number    = {1},
  pages     = {91--99},
  url       = {http://dx.doi.org/10.1016/0012-365X(84)90106-7},
  doi       = {10.1016/0012-365X(84)90106-7},
  timestamp = {Tue, 30 Sep 2014 14:26:58 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Paoli84},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}